MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300
Model Number ATELLICA IM 1300
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that falsely elevated folate (fol) and high-sensitivity troponin i (tnih) results, for quality control (qc) and patient samples, were obtained on the atellica im 1300 analyzer, and the results were reported and questioned by the physician(s).The customer informed siemens that no other assay or analyte was affected and quality control (qc) was within acceptable ranges at the time of the testing.There was no delay in testing or reporting results.The customer performed qc testing after obtaining the falsely elevated fol and tnih results and noted that results were not within the expected range.Siemens reviewed qc, calibration, and reagent data.The operator event log showed signal shape errors for folserum and tnih assays.No other hardware errors were noted.Siemens dispatched a customer service engineer (cse) to the customer site.The cse noted folate serum and troponin were giving "signal shape errors" in patients.The customer ran qc and noted that qc was high for both analytes.The cse ran autocheck in service diagnostics, noted that the wash station failed with zero (0) results, and checked for leaks or loose fittings/tubing on the manifold.The cse inspected the pumps (base and acid) and the aspirate probes for bends or damage, noting that the tubing appeared dirty and aspiration was very slow.The cse removed all tubing, cleared a clogged waste tubing with hot water, replaced the tubing, verified the operation of the secondary vacuum, readjusted the waste bottles, and ran the autocheck successfully.The analyzer entered ready mode with no errors, ran qc, and the results were within range.The analyzer was operational and returned to the customer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported that falsely elevated folate (fol) and high-sensitivity troponin i (tnih) results, for quality control (qc) and patient samples, were obtained on the atellica im 1300 analyzer, and the results were reported and questioned by the physician(s).The customer used an alternate analyzer to perform repeat testing, noted that repeat results recovered as expected, matched the clinical picture, and stated that corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2025-00139 was filed on 28-may-2025.Additional information (12-sep-2025): siemens investigated the wash station performance and services performed by the customer service engineer (cse) and concluded that removing an obstruction from the secondary vacuum line and replacing the secondary vacuum regulator resolved the issue.The cse verified the performance of the atellica im 1300 analyzer post-service repair, noted that it is operational, and returned the analyzer to the customer.The analyzer is operating as specified, and no further evaluation is required.Siemens updated section h6 to include new codes that reflect the investigation conclusion.

Brand Name
ATELLICA IM 1300
Common Device Name
ATELLICA IM 1300
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key22101011
Report Number2432235-2025-00139
Device Sequence Number12610008
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown